Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On projections of separable subspaces of $ (m)$ onto $ (c)$


Author: R. D. McWilliams
Journal: Proc. Amer. Math. Soc. 10 (1959), 872-876
MSC: Primary 46.00
MathSciNet review: 0109296
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1959-0109296-3
PII: S 0002-9939(1959)0109296-3
Article copyright: © Copyright 1959 American Mathematical Society